..
Suche

Personensuche
Veranstaltungssuche
Katalog der UB Siegen
/ fb6 / tcs / team / spreen /
 

Prof. Dr. Dieter Spreen

Adresse

Prof. Dr. Dieter Spreen
Fakultät IV: Mathematik
Mathematische Logik und Theoretische Informatik
Emmy-Noether-Campus
Walter-Flex-Str. 3
57068 Siegen
Germany


E-mail: spreen@math.uni-siegen.de
Telefon:
+49 (0) 271 / 740-3165
Fax.:
+49 (0) 271 / 740-3640
Raum:
EN-B 0122

Lebenslauf


Lebenslauf als pdf.

Forschungsinteressen

  • Berechenbarkeits- und Komplexitästheorie
  • Effectively Given Data Structures
  • Bereichstheorie
  • Lambda-Kalkül
  • Logik
  • Topologie

Neuere Veröffentlichungen

Bücher

Weitere Veröffentlichungen

  • Some results related to the continuity problem, preprint.
  • The life and work of Victor L. Selivanov. In: V. Brattka et al., eds., Logic, Computation, Hierarchies (Festschrift in honour of Victor L. Selivanov). De Gruyter, Berlin, Boston, 2014, pp. 1-8.
  • Partial numberings and precompeteness. In: V. Brattka et al., eds., Logic, Computation, Hierarchies (Festschrift in honour of Victor L. Selivanov). De Gruyter, Berlin, Boston, 2014, pp. 325-340.
  • An isomorphism theorem for partial numberings. In: V. Brattka et al., eds., Logic, Computation, Hierarchies (Festschrift in honour of Victor L.Selivanov). De Gruyter, Berlin, Boston, 2014, pp. 341-481.
  • Representing L-domains as information systems. In Logic, Construction, Computation (Festschrift for Helmut Schwichtenberg) (U. Berger et al., eds.), 501–540. Ontos-Verlag, Frankfurt/Main, 2012.
  • Every Δ02-set is natural, up to Turing equivalence. CiE 2010 (F. Ferreira et al., eds.), 386-393. Lecture Notes in Computer Science 6158. Springer, Berlin 2010.
  • Effectivity and effective continuity of multifunctions. The Journal of Symbolic Logic 75, 602-640 (2010).
  • A construction method for partial metrics. Topology Proceedings 33, 41-54 (2008).
  • Information systems revisited: the general continuous case (with Luoshan Xu and Xuxin Mao). Theoretical Computer Science 405, 176-187 (2008).
  • On some problems in computable topology. Logic Colloquium 2005 (Dimitracopoulos, C. et. al., eds.). Cambridge University Press 2008, 221-254.
  • A note on partial numberings (with S. Badaev). Mathematical Logic Quarterly 51, 129-136 (2005).
  • Strong reducibility for partial numberings. Archive for Mathematical Logic 44, 209-217 (2005).
  • Domains with approximation structure and their canonical quasi-metrics. Unpublished manuscript.
  • The largest cartesian closed category of domains, considered constructively. Mathematical Structures in Computer Science 15, 299-321 (2005).
  • A note on strongly finite sequent structures (with R. Greb). Domain Theory, Logic and Computation (Zhang, G.-Q. et al., eds.), 179-196. Kluwer, Dordrecht, 2003.
  • Pre-coherence spaces with approximation structure: a model for intuitinistic linear logic which is not a model of classical linear logic. Draft.
  • On some constructions in quantitative domain theory. Extended abstract.
  • Safe weak minimization revisited. SIAM J. Computing 31, 1542-1556 (2002).
  • On the expressive power of existential quantification in polynomial-time computability. Extended abstract of an talk given at the Second International Workshop on IMPLICIT COMPUTATIONAL COMPLEXITY (ICC 2000), Santa Barbara, CA, June 29-30, 2000.
  • A new model construction for the polymorphic lambda calculus. Logic for Programming and Automated Reasoning, 7th Intern. Conf., LPAR 2000, Réunion Island, France, November 2000, Proc. (Parigot, M. et al., eds.), 275-292. Lec. Notes Artificial Intelligence 1955. Springer, Berlin 2000.
  • On domains witnessing increase in information Applied General Topology 1, 129-152 (2000).
  • On the equivalence of some approaches to computability on the real line (with H. Schulz). Domains and Processes, Proc. 1st Intern. Symp. on Domain Theory, Shanghai, China, 1999 (Keimel, K. et al., eds.). Kluwer, Boston, 2001, 67-101.
  • Representations versus numberings: on the relationship of two computability notions. Theoretical Computer Science 263, 473-499 (2001). Revised version of an earlier paper.
  • An effective stable domain model of the calculus of constructions extended by strong sums and recursive definitions. Extended abstract of a talk given at the International Symposium on Domain Theory (ISDT'99), October 17-24, 1999, Shanghai, China.
  • A new model construction for various type systems. Extended abstract of a talk presented at the Workshop on Logic, Language, Information and Computation, July 28-31, 1998, São Paulo, Brazil.
  • Can partial indexings be totalized? The Journal of Symbolic Logic 6, 1157-1185 (2001).
  • Finitely generated rank-ordered sets as a model for Type:Type. Unpublished manuscript.
  • On functions preserving levels of approximations: a refined model construction for various lambda calculi. Theoretical Computer Science 212, 261-303 (1999); Corrigendum 266, 997-998 (2001).
  • Representations versus numberings: on two computability notions. Combinatorics, Complexity, & Logic. (Bridges, D. S. et al., eds.), 387-401. Springer, Singapore, 1996.  
  • On effective topological spaces. The Journal of Symbolic Logic 63, 185-221 (1998); Corrigendum 65, 1917-1918 (2000).
  • Effective inseparability in a topological setting. Annals of Pure and Applied Logic 80, 257-275 (1996).
  • On some decision problems in programming. Information and Computation 122, 120-139 (1995); Corrigendum 148, 241-244 (1999).

Neuere Vorträge